MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; NERVE BLOCK TRAY (KIT)

B. BRAUN MEDICAL INC. B.BRAUN; NERVE BLOCK TRAY (KIT)
Catalog Number 332100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As reported by the user facility, it was confirmed that the batch number was unknown and the sample was not available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: event 2: complaint: customer stated the syringes in the peripheral nerve block support tray had "condensation" in them.They appeared "cloudy".No injury reported.

Brand Name
B.BRAUN
Common Device Name
NERVE BLOCK TRAY (KIT)
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key8148480
Report Number2523676-2018-00101
Device Sequence Number1459802
Product Code OGJ
UDI-Device Identifier04046964177408
UDI-Public04046964177408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number332100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1